# SDR SIMA200635211

- Difficulty date: December 13, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 9,369 hours, 8,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013BR
- Part serial: 80458
- Condition: Discharged
- Location: Emergency Light
- Part time: 9,401 hours, 8,201 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ALL EMERGENCY LIGHTS WOULD NOT TEST.  REMOVED AND REPLACED NUMBER 1 AND 4 BATTERY PACKS IAW EMB AMM.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
